# SDR SWIA202161442

- Difficulty date: June 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

STRG. 26R AT FS 319.00 FWD SIDE HAS CORROSION. (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED STGR26R FROM FS280.00 TO FS333.00 REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-31630 REV F / LEAK CHECK GOOD / COMPLIED WITH TASK CARD 51-900-1002-SKY
